# SDR CALA0100037

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E&E COMPARTMENT FRAME CRACKED PAST STOP DRILL HOLE AT FS 150, L21R.  THE EXISTING REPAIR WAS REMOVED, THE CRACK WAS STOP DRILLED, AND A REPAIR WAS INSTALLED IAW SRM 51-30-05 AND 51-10-4.
